# SDR DL72W981015

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT INTERNAL TWO CRACKS AT 3 O'CLOCK AND 11 O'CLOCK AT STA 1151 DOGHOUSE SIDE.  REMOVED DAMAGE PER SRM 54-10-3 FIG 13.  FABRICATED DOUBLER AND FILLER PER SRM 54-10-3 FIG 13.  DYE CHECKED AREA PER PS 900-6-3 NR 1.  NO CRACKS FOUND.  OK TO INSTALL REPAIR 3 O'CLOCK ONLY.  INSTALLED REPAIR AT 3 O'CLOCK POSITION PER SRM 54-10-3, 3 O'CLOCK REPAIR OK.  CUT OUT DAMGE AT 11 AND 1 O'CLOCK.
